# SDR SWAA2020090306602

- Difficulty date: July 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232SF HAS DAMAGE ON UPPER SURFACE 52' FROM FWD EDGE; 1' FROM OUTBOARD EDGE.  DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 232SF FABRICATED NEW PANEL FROM BMS 4-23 TY2 LOT # 1437364-1 IAW SRM 53-00-50-2R-0 PARA 1A NOTE & TABLE 204 & DWG 144A5810-14. 57885U 08-03-2020 10537C 08/03/20 INSTALLED INSERTS USING BMS 5-107 LOT # AK9GP5303K-1 IAW SRM 53-00-50-2R-0. PARA. 5.S.(1); DWG 144A5810-14.
